The discrete maximal operator in metric spaces

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Standard

The discrete maximal operator in metric spaces. / Aalto, Daniel; Kinnunen, Juha.

julkaisussa: JOURNAL D ANALYSE MATHEMATIQUE, Vuosikerta 111, Nro 1, 05.2010, s. 369-390.

Tutkimustuotos: Lehtiartikkelivertaisarvioitu

Harvard

APA

Vancouver

Author

Aalto, Daniel ; Kinnunen, Juha. / The discrete maximal operator in metric spaces. Julkaisussa: JOURNAL D ANALYSE MATHEMATIQUE. 2010 ; Vuosikerta 111, Nro 1. Sivut 369-390.

Bibtex - Lataa

@article{f68956bb6be24b0e817b63d7044affe1,
title = "The discrete maximal operator in metric spaces",
author = "Daniel Aalto and Juha Kinnunen",
year = "2010",
month = "5",
doi = "10.1007/s11854-010-0022-3",
language = "English",
volume = "111",
pages = "369--390",
journal = "JOURNAL D ANALYSE MATHEMATIQUE",
issn = "0021-7670",
publisher = "Springer New York",
number = "1",

}

RIS - Lataa

TY - JOUR

T1 - The discrete maximal operator in metric spaces

AU - Aalto, Daniel

AU - Kinnunen, Juha

PY - 2010/5

Y1 - 2010/5

UR - http://math.tkk.fi/~jkkinnun/discrete.pdf

U2 - 10.1007/s11854-010-0022-3

DO - 10.1007/s11854-010-0022-3

M3 - Article

VL - 111

SP - 369

EP - 390

JO - JOURNAL D ANALYSE MATHEMATIQUE

JF - JOURNAL D ANALYSE MATHEMATIQUE

SN - 0021-7670

IS - 1

ER -

ID: 956346